# SDR CALA2018123102690

- Difficulty date: December 31, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 36,722 hours, 12,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 23, 26 BULLNOSE AND AFT LEFT OVERWING EMERGENCY LIGHT INOP RESET M1670 POWER SUPPLY OPS CHECK OK INSPECTED EMERGENCY LIGHTS ALL LIGHTS OPS CHECK GOOD
